MAUDE Adverse Event Report: SOL-MILLENNIUM MEDICAL INC SOL-MILLENNIUM; SOL-M 10ML ORAL DISPENSING SYRINGE AMBER W/TIP CAP

SOL-MILLENNIUM MEDICAL INC SOL-MILLENNIUM; SOL-M 10ML ORAL DISPENSING SYRINGE AMBER W/TIP CAP
Model Number 20010OA
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2024
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported: please note that there is a product complaint from ministry of health, oman, regarding the product sol-m oral syringe.The product is oral syringe (lot number 19051447) which we supplied earlier has hair inside the pack.This is a serious issue and became a big discussion at moh.
 
Additional Manufacturer Narrative
The picture and sample received from the customer for evaluation of the impacted sol-m 10ml oral dispensing syringe amber w/tip cap, ref 20010oa, lot 19051447 confirmed the complained issue, residual/foreign material-blister (hair).However, no anomalies were found in all archived samples of the impacted sol-m 10ml oral dispensing syringe amber w/tip cap, ref 20010oa, lot 19051447 checked.Based on manufacturing partner feedback, the reported problem could have been caused by the carelessness of the operator who did not carefully wear protective clothing and hats as required, and by the inspection operator who did not detect the defective part in time, causing it to be released onto the market.The manufacturer partner has personnel to inspect products at every production stage (from the injection moulding, assembly, packaging, complete inspection and other processes).If defective products are detected, they are removed in time.For this reason, the complained issue is considered as an isolated case.As corrective action, the manufacturer partner changed the headwear in june 2024 to a new one with a better protective effect.The sol-millennium quality team checked the use of the new headwear in the production line by tracking the batches 01407018, 01407020 and 01407022 without encountering the complained issue.The new headwear has been verified to be effective without any new risk.Furthermore, the manufacturer partner retrained the related operators requiring all personnel to properly wear protective clothing and hats in designated areas before entering the production area; at the same time, cleaning staff should regularly clean the equipment and its work surface.The manufacturer partner retrained the full inspection staff and required each product to be checked one by one.If defective products with hair in the packaging are found, they should be removed in time to avoid entering the market.Sol-millennium will continue to monitor this kind of issue and in case the number of complaints increases, further evaluation and corrective actions will be taken.This report was initially submitted on 09/06/2024.Due to issues with displaying the initial submission, this submission contains both initial and supplemental information.
 
Additional Manufacturer Narrative
This report when initially submitted encountered an internal issue potentially related to database connectivity.This issue was identified while implementing capa-57 which was opened following an fda inspection.
 
Event or Problem Description
Customer found hair inside the pack.

Brand Name
SOL-MILLENNIUM
Common Device Name
SOL-M 10ML ORAL DISPENSING SYRINGE AMBER W/TIP CAP
Manufacturer (Section D)
SOL-MILLENNIUM MEDICAL INC
311 s. wacker dr.,
suite 4100
chicago IL 60606
Manufacturer Contact
jarryd franklin
no 658 gaochao road
suite 4100
shanghai, IL 20180-3
CH   201803
MDR Report Key22035652
Report Number3014312726-2024-00305
Device Sequence Number8788356
Product Code KYX
UDI-Device Identifier20818392011801
UDI-Public(01)20818392011801
Combination Product (Y/N)N
Initial Reporter CountryMU
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 08/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number20010OA
Device Lot Number19051447
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/06/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/16/2025
Supplement Report FDA Received Date08/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown